Currently there are "8 comments" on this Question:

  1. Latrice says:

    Does your hair always fall out with chemotherapy? Even when taking a medication with a high probability of hair loss it may not cause you to lose it at all.

  2. Jewell says:

    If the chemotherapy is one of the type that has a side effect of hair loss, than the answer to your question is . . yes . . all hair on the body is lost including pubic hair, arm and leg hair, underarm hair, eyelashes, eyebrows, and the hair on the head . . everything goes. But it is just a temporary side effect during treatment. Once treatment stops, all the hair returns.

  3. Dorinda says:

    does all chemo and radation make your hair fall out?

  4. Serita says:

    A number of things can cause excessive hair loss. For example, about 3 or 4 months after an illness or a major surgery MORE? More:http://www.chacha.com/question/what-does-it-mean-when-hair-all-of-a-sudden-starts-falling-out-of-your-head

  5. Cathern says:

    HAHA, are you having a boy?? Mine did this when I was pregnant with my son 17 weeks ago. It came out in clumps. The front thined out real bad. But it is starting to grow out now and get thicker. It is funny because never happened with my gi… More:http://answers.yahoo.com/question/index?qid=20080403153046AAOLXSf

  6. Brett says:

    Might be Alopecia Areata an autoimmune disease. It causes bald spot that can spread to the whole scalp and sometimes even the whole body. Stress has been suspected to be the main cause. For a start you can compare with the images in http://www.cur... More:http://answers.yahoo.com/question/index?qid=20100208102734AAu7mV8

  7. Zena says:

    Hair loss happens because the chemotherapy affects all cells in the body, not the hair follicles are especially sensitive because those cells multiply rapidly just The difference is that the normal cells will repair themselves, making these side In almost all cases of chemotherapy-induced hair loss, your hair will resume

  8. Luna says:

    However, in almost all cases, the hair loss is only temporary and comes back several weeks after treatment ends. In any event, it's advisable to cover your head with something when you're How Do I Make Hair Grow After Chemotherapy? Detail:http://www.ehow.com/about_5244791_hair-back-after-chemo-treatments_.html

Comment on this Article:





Related Posts

What hair color has more sexually transmitted diseases?

(7 Comments)

What is the fastest way to grow back hair?

(1 Comment)

How can i make my hair grow longer faster Yes please?

(8 Comments)

Can birth control help your hair grow?

(8 Comments)

If I dont eat will my hair fall out?

(8 Comments)

Does stress cause hair loss?

(8 Comments)

Is lazer hair removal surgery painful?

(7 Comments)

What is the cause of hair loss?

(8 Comments)

Will there ever be a permanent cure for hair loss?

(6 Comments)

Where do the doctors take the hair from With hair transplant surgery?

(8 Comments)